# SDR DHL98873002

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 3051157040
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL QUANTITY INDICATION GOING TO ZERO, SHUT DOWN ENGINE AS PRECAUTIONARY.  REPLACED HYDRAULIC PUMP PAD SEAL PER MM CHAP 29.
